# SDR P4YA2012112800001

- Difficulty date: November 28, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 33,120 hours, 42,682 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A4700009
- Part serial: 0759
- Condition: Leaking
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, THE NR 1 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED, LOST NR 1 HYD QTY AND ASSOCIATED BRAKES.  TAXIIED IN USING REVERSE AND THE PARKING BRAKE. REPLACED RT INBD SPOILER ACTUATOR.
